This article is cited in 4 scientific papers (total in 4 papers)
Topology of actions and homogeneous spaces
K. L. Kozlov
M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
Topologization of a group of homeomorphisms and its action provide additional possibilities for studying the topological space, the group of homeomorphisms, and their interconnections. The subject of the paper is the use of the property of $d$-openness of an action (introduced by Ancel under the name of weak micro-transitivity) in the study of spaces with various forms of homogeneity. It is proved that a $d$-open action of a Čech-complete group is open. A characterization of Polish SLH spaces using $d$-openness is given, and it is established that any separable metrizable SLH space has an SLH completion that is a Polish space. Furthermore, the completion is realized in coordination with the completion of the acting group with respect to the two-sided uniformity. A sufficient condition is given for extension of a $d$-open action to the
completion of the space with respect to the maximal equiuniformity with preservation of $d$-openness. A result of van Mill is generalized, namely, it is proved that any homogeneous CDH metrizable compactum is the only
$G$-compactification of the space of rational numbers for the action of some Polish group.
Bibliography: 39 titles.
$G$-space, $G$-extension, coset space, strong local homogeneity, countable dense homogeneity.
PDF file (769 kB)
Sbornik: Mathematics, 2013, 204:4, 588–620
MSC: Primary 54H15; Secondary 22A05, 54D35, 54E35
K. L. Kozlov, “Topology of actions and homogeneous spaces”, Mat. Sb., 204:4 (2013), 127–160; Sb. Math., 204:4 (2013), 588–620
Citation in format AMSBIB
\paper Topology of actions and homogeneous spaces
\jour Mat. Sb.
\jour Sb. Math.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
K. L. Kozlov, “Spectral decompositions of spaces induced by spectral decompositions of acting groups”, Topology Appl., 160:11 (2013), 1188–1205
V. G. Pestov, “A topological transformation group without non-trivial equivariant compactifications”, Adv. Math., 311 (2017), 1–17
K. L. Kozlov, “$\mathbb R$-factorizable $G$-spaces”, Topology Appl., 227 (2017), 146–164
Whittington K., “The Sin Property in Homeomorphism Groups”, Topology Appl., 251 (2019), 94–106
|Number of views:|